# SDR 99ZZZX3384

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N935CA
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8004033
- System (JASC): 2100 · Air Conditioning System
- Part: Line
- Part number: 5048900
- Condition: Corroded
- Location: Rt Wing
- Part time: 5,189 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EVENT 2 INSPECTION, THE AIR CONDITIONING SYSTEM WAS BEING SERVICED WITH FREON R-12 DUE TO LOW OUTPUT.  AFTER SERVICING, A LEAK WAS FOUND ON THE LOW PRESSURE SIDE IN THE RIGHT WING LEADING EDGE. UNABLE TO STOP LEAK BY TIGHTENING B-NUT.  EVACUATED SYSTEM AND REMOVED LINE FOR INSPECTION.  THE FLARE WAS FOUND HEAVILY CORRODED WITH A HOLE THROUGH IT. REPLACED LINE, LEAK CHECK SATISFACTORY.  LINE IS LOWEST POINT IN SYSTEM.
